I have been spiraling downwards for the past few weeks and so has my appetite. I am forcing myself to eat most everyday. I wake up not hungry and could probably go days without eating. Is this normal??? Is this my anxiety and stress doing this to me?? It makes me weak and foggy headed and I notice when I force myself to eat I do feel a little better but it is so hard to make yourself eat when your not hungry and anxious all the time. I need some serious advice on how to reduce my anxiety. It's keeping me housebound and off of work.
I'm SO sorry you are going through this... I've been there SEVERAL SEVERAL times with the appetite loss....
I'm still having to make myself eat... and its' been 2 months... there are times where food sounds better at times... but most of the time, my stomach gets to growling... but nothing sounds good... and i just have to force it down.
Now, when I used to have my really bad anxiety spells... I would always get the NERVOUS STOMACH... which would KILL my appetite COMPLETELY!!! And I do mean completely... It stunk. But I just made myself eat lightly throughout the day...
Peanut butter and Jelly sandwiches always go down well, and a quick cup of milk. It will make you feel full and better.
Just hang in there... your appetite will eventually come back... I'm still waiting on mine...and its been 2 months... =/
yeah...ive been doing pj&j's too...they don't taste good, nothing tastes good but I try to eat. It would be nice to feel hungry and really crave something!! I'm debating seeing a doctor for meds...I don't wanna go there but I may be at the breaking point
Are you not taking anything for your anxiety? Sounds like you need a little something to kind of chill you out. Nothing long term, but just something to get you through this spell.
Your appetite will come back. I know EXACTLY what you mean though, by nothing tastes good, but your stomach feels hungry/growls.... and you know it needs something... but NOTHING SOUNDS or TASTES good.
I'm STILL in that boat... after 2 months... thank God I've only lost like 2 or 3 pounds in the past 2 months b/c of this. I'm a little guy as it is. lol. I'm 5'6 and weigh 125lbs. Now I weigh 130 with my clothes and shoes on when I weigh in at the Dr's... but when I get ready to take a shower or something, I'll weigh myself with no clothes on and I'm 125. But I've always fluctuated between 120-125 for years. And I've always had a high metabolism...
Anyways, you should make an appt. with a Dr. You will probably thank him. =)
My Dr. started me on Lexapro 10mg... and he gave me 60 tablets of Ativan .5mg.... The ativan HELPS SOOOO MUCH during these spells... ask him about these.
And trust me, you will feel better soon. A therapist is good to see too. =)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.